MAUDE Adverse Event Report: RA MEDICAL SYSTEMS, INC. PHAROS EXCIMER LASER SYSTEM; EXCIMER PHOTOTHERAPY LASER

RA MEDICAL SYSTEMS, INC. PHAROS EXCIMER LASER SYSTEM; EXCIMER PHOTOTHERAPY LASER
Model Number EX-308
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code Erythema (1840)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A service technician inspected the device and found that below a setting of 100 mj, the device continued to dose as long as the finger fire button was pressed.This was confirmed by an engineering evaluation at the manufacturing facility.
 
Event or Problem Description
It was reported that a device malfunctioned on (b)(6) 2019.This was followed by a report on (b)(6) 2019 of a patient experiencing erythema after treatment with the ex-308.

Brand Name
PHAROS EXCIMER LASER SYSTEM
Common Device Name
EXCIMER PHOTOTHERAPY LASER
Manufacturer (Section D)
RA MEDICAL SYSTEMS, INC.
2070 las palmas drive
carlsbad CA 92011
MDR Report Key8916413
Report Number2032864-2019-00005
Device Sequence Number18892821
Product Code GEX
UDI-Device Identifier00842362100017
UDI-Public(01)00842362100017(11)20190628
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
062963
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEX-308
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1